# SDR ASAA2018090425992

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,034 hours, 5,969 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P10193
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 4,884 hours, 9,820 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU CT5ATP TEMPERATURE CONTINUES TO BE ABOVE THE ESTABLISHED APU ON DEMAND THRESHOLD.  GROUNDED - YES. REMOVED AND REPLACED APU PER TASK CARD 7834910.
